# SDR REXA2012121901742

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 18,134 hours, 15,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER WEB FLOOR ANGLE IS CRACKED OUTBOARD OF LBL 9, NEXT TO ALTERNATE EXT PULLEY MOUNT BRACKET AT WL 70.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171.
